Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 16, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at May 7, 2012, 2:51 PM EDT for Indiana County, Jefferson County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2012, 2:51 PM EDT (18:51 UTC)
- Expired
- May 7, 2012, 3:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Indiana County, PA, Jefferson County, PA
The radar
The State College radar (KCCX), 79 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.9 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 180 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
610
WUUS51 KPBZ 071851
SVRPBZ
PAC063-065-071945-
/O.NEW.KPBZ.SV.W.0016.120507T1851Z-120507T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
251 PM EDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHEASTERN JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 345 PM EDT
* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MARION CENTER...MOVING EAST
AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARION CENTER... PUNXSUTAWNEY... GLEN CAMPBELL...
CHERRY TREE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4063 7885 4075 7913 4090 7912 4100 7880
4072 7880
TIME...MOT...LOC 1851Z 278DEG 19KT 4080 7906
$$1 follow-up statement
271
WWUS51 KPBZ 071908
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
308 PM EDT MON MAY 7 2012
PAC065-071917-
/O.CAN.KPBZ.SV.W.0016.000000T0000Z-120507T1945Z/
JEFFERSON PA-
308 PM EDT MON MAY 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON COUNTY IN WEST
CENTRAL PENNSYLVANIA IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4063 7885 4076 7904 4087 7898 4088 7880
4072 7880
TIME...MOT...LOC 1907Z 278DEG 19KT 4079 7897
$$
PAC063-071945-
/O.CON.KPBZ.SV.W.0016.000000T0000Z-120507T1945Z/
INDIANA PA-
308 PM EDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR INDIANA COUNTY...
AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF GLEN
CAMPBELL...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLEN CAMPBELL... CHERRY TREE...
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4063 7885 4076 7904 4087 7898 4088 7880
4072 7880
TIME...MOT...LOC 1907Z 278DEG 19KT 4079 7897
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:40 PM EDT, 11 minutes earlier.
Area forecast discussion, May 7, 2:40 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 240 PM EDT MON MAY 7 2012 .SYNOPSIS... LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES TUESDAY AND PUSH A COLD FRONT SOUTH OF THE OHIO VALLEY LATER TUESDAY. THIS WILL BRING SHOWERS AND A FEW THUNDERSTORMS LATER MONDAY THROUGH TUESDAY WITH COOLER TEMPERATURES BY MID WEEK. && .NEAR TERM /THROUGH TUESDAY/... A WARM FRONT EXTENDS EAST WEST THIS EVENING ACROSS EASTERN OHIO IN WESTERN PENNSYLVANIA NORTH OF PITTSBURGH. SHOWERS AND SCATTERED THUNDERSTORMS WILL BE MOST LIKELY ACROSS THE I80 CORRIDOR' NORTH OF THE WARM FRONT WITH MORE WIDELY SCATTERED SHOWERS IN THE SOUTH. SOME STORMS COULD APPROACH SEVERE LIMITS DURING THE EVENING HOURS. THESE SLOW MOVING STORM CAN ALSO PRODUCE HEAVY RAIN WITH AN INCH IN LESS THAN ONE HOUR POSSIBLE. IF THESE STORMS PERSIST OVER THE SAME AREA FOR SEVERAL HOURS STREAM OR URBAN FLOODING COULD RESULT. THE SHOWERS AND STORMS MAY BECOME MORE NUMEROUS TOWARD DAYBREAK TUESDAY AS THE COLD FRONT WITH THE SYSTEM DRAWS CLOSER. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TUESDAY UNTIL THE FRONT MOVES EAST OF THE DISTRICT. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... THE SLOW MOVING COLD FRONT WILL PUSH EAST OF THE DISTRICT BY TUESDAY EVENING...BUT A GOOD UPPER TROF BEHIND THE FRONT WILL BRING A CONTINUED CHANCE OF SHOWERS FOR TUESDAY NIGHT INTO WEDNESDAY. LOW LEVEL MOISTURE WILL BE DIMINISHING TUESDAY NIGHT INTO WEDNESDAY WHICH WILL REDUCE THE THREAT OF HEAVY RAIN. THE COLD FRONT FINALLY DOES KICK SOUTHEAST OF THE AREA BY WEDNESDAY AS THE NORTHERN STREAM DIPS WELL SOUTH OF WHERE IT HAS TAKEN RESIDENCE IN RECENT WEEKS. AS THIS OCCURS...UPPER TROUGHING BECOMES CENTERED OVER THE CWA FROM WEDNESDAY THROUGH THURSDAY. WITH COLDER AIR ALOFT ENTERING THE PICTURE. SOME SHOWERS ARE POSSIBLE ON WEDNESDAY AFTERNOON WITH HEATING AND THE COLD POOL ALOFT. COOLER DRIER AIR WILL FEED INTO THE DISTRICT WITH HIGH PRESSURE FOR THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE WILL THEN MOVE INTO THE OHIO VALLEY KEEPING THE WEATHER DRY THROUGH SATURDAY. A COLD FRONT IS PROGGED TO BRING SCATTERED SHOWERS SUNDAY. TEMPERATURES ARE FORECAST TO BE A FEW DEGREES BELOW NORMAL THURSDAY AND FRIDAY...WARMING TO SLIGHTLY ABOVE NORMAL FOR THE WEEKEND. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... A WARM FRONT WILL CONTINUE TO PUSH INTO NORTHERN PA THIS AFTERNOON. AS SURFACE HEATING CONTINUES THIS AFTERNOON...WIDELY SCATTERED COVERAGE OF THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS THE WARM SECTOR. INCLUDED TEMPO GROUPS FOR THUNDERSTORMS FOR MOST TERMINAL LOCATIONS THIS AFTERNOON...WITH IFR RESTRICTIONS POSSIBLE IN HEAVY RAIN. PREVAILING CONDITIONS WILL LOWER TO MVFR AND SHOWERS SHOULD BECOME MORE NUMEROUS LATER TONIGHT INTO TUESDAY AS A COLD FRONT APPROACHES FROM THE WEST. IFR RESTRICTIONS ARE ALSO POSSIBLE IN SCATTERED EMBEDDED THUNDERSTORMS AND HEAVY RAIN. .OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY... MVFR AND AREAS OF IFR RESTRICTIONS IN PRECIPITATION AND FOG WILL LIKELY PERSIST THROUGH WEDNESDAY AS THE COLD FRONT SLOWLY MOVES EAST THROUGH THE REGION AND AN UPPER TROUGH SLOWLY CROSSES THE OHIO VALLEY. CONDITIONS SHOULD IMPROVE TO VFR FOR THURSDAY AND FRIDAY AS SURFACE HIGH PRESSURE WITH DRIER AIR MOVES IN FROM THE WEST. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, May 7, 12:35 PM EDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1235 PM EDT MON MAY 7 2012 OHZ039>041-048>050-057>059-068-069-PAZ007-008-013>015-020>022-029- 031-073-075-WVZ001>004-012-021-022-081645- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE- BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE- WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA- 1235 PM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. SOME OF THESE STORMS WILL CONTAIN HEAVY DOWNPOURS THAT MAY CAUSE PONDING OF WATER ON ROADS AND IN POOR DRAINAGE AREAS. IF HEAVY RAIN PERSISTS IN THE SAME AREA FOR SEVERAL HOURS...STREAM FLOODING COULD RESULT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ009-016-023-074-076-WVZ023-041-081645- GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND RIDGES- FAYETTE RIDGES-PRESTON-TUCKER- 1235 PM EDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 7, 1:07 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 107 PM EDT MON MAY 7 2012 PAZ014-015-022-071800- ARMSTRONG PA-BUTLER PA-CLARION PA- 107 PM EDT MON MAY 7 2012 ...HEAVY RAIN... THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING COUNTIES... ARMSTRONG...BUTLER AND CLARION... AT 104 PM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED THUNDERSTORMS WITH HEAVY RAIN OVER CHICORA...MOVING EAST AT 25 MPH. SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING... SMALL HAIL...AND WIND GUSTS TO 35 MPH. THESE THUNDERSTORMS ARE GENERATING HEAVY RAIN THAT WILL POND WATER ON ROADS AND IN LOW LYING AREAS. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS INCLUDE... HOOKER... CHICORA... BUTLER... BRADYS BEND... EAST BRADY... KITTANNING... RIMERSBURG... SLIGO... RURAL VALLEY... MUFF... CLIMAX... NEW BETHLEHEM... DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND. PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 4117 7923 4080 7923 4079 7994 4104 7994
Local storm report, May 7, 2:18 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
218 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM TSTM WND DMG GOHEENVILLE 40.91N 79.37W
05/07/2012 ARMSTRONG PA 911 CALL CENTER
LARGE TREE DOWNED BY THUNDERSTORM WINDS ON SR2866 IN
BOGGS TOWNSHIP
&&
EVENT NUMBER PBZ1200410Special weather statement, May 7, 2:22 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
222 PM EDT MON MAY 7 2012
OHZ040-041-071915-
CARROLL OH-COLUMBIANA OH-
222 PM EDT MON MAY 7 2012
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING
COUNTIES...
CARROLL AND COLUMBIANA...
AT 218 PM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER HOMEWORTH...MOVING EAST AT 15 MPH.
SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING...
HALF INCH HAIL AND WIND GUSTS TO 40 MPH.
THESE THUNDERSTORMS ARE GENERATING HEAVY RAIN THAT WILL POND WATER ON
ROADS AND IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
MALVERN... HOMEWORTH... EAST ROCHESTER...
AUGUSTA... MILLPORT...
GUILFORD LAKE STATE PARK... SALEM...
LISBON... LEETONIA... COLUMBIANA...
BEAVER CREEK STATE PARK...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4091 8081 4090 8058 4068 8056 4067 8125
4073 8123 4074 8109 4091 8108 4091 8091
4094 8090 4094 8083Local storm report, May 7, 2:24 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HEAVY RAIN 1 SE MAHONING 40.93N 79.45W
05/07/2012 M1.10 INCH ARMSTRONG PA TRAINED SPOTTER
RAINFALL OCCURRED IN 15 MINUTES.
&&
EVENT NUMBER PBZ1200411Special weather statement, May 7, 2:26 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
226 PM EDT MON MAY 7 2012
OHZ048-057-058-068-071930-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-NOBLE OH-
226 PM EDT MON MAY 7 2012
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL NOBLE...MUSKINGUM...
SOUTHERN COSHOCTON AND WESTERN GUERNSEY COUNTIES...
AT 222 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 6 MILES
SOUTHWEST OF COOPERDALE TO 3 MILES SOUTH OF RURALDALE...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES
AND SMALL STREAMS. INTENSE LIGHTNING CAN BE EXPECTED FROM THESE
STORMS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. DO NOT SEEK
SHELTER UNDER TREES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
ZANESVILLE... DILLON STATE PARK... CANNELVILLE...
PHILO... DUNCAN FALLS... RURALDALE...
BLUE ROCK STATE PARK... DRAKE...
COOPERDALE... CHANDLERSVILLE... BRIDGEVILLE...
HIGH HILL...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. THE
WATER DEPTH MAY BE TOO GREAT FOR SAFE PASSAGE.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 4026 8220 4027 8170 3971 8138 3969 8164
3975 8165 3976 8198 4007 8220The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 1:07 PM EDT | Special Weather Statement | PBZ | Armstrong, Butler | 53 min |
| May 7, 1:59 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 61 min |
| May 7, 3:28 PM EDT | Special Weather Statement | PBZ | Venango | 47 min |
| May 7, 4:26 PM EDT | Special Weather Statement | PBZ | Beaver | 49 min |
| May 7, 4:29 PM EDT | Special Weather Statement | PBZ | Clarion, Jefferson, Venango | 61 min |
| May 7, 4:30 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion | 60 min |
| May 7, 4:36 PM EDT | Special Weather Statement | PBZ | Beaver | 39 min |
| May 7, 5:11 PM EDT | Special Weather Statement | PBZ | Armstrong | 64 min |
| May 7, 5:45 PM EDT | Special Weather Statement | PBZ | Greene | 45 min |
| May 7, 5:49 PM EDT | Special Weather Statement | PBZ | Allegheny | 56 min |
| May 7, 6:21 PM EDT | Special Weather Statement | PBZ | Armstrong, Indiana | 54 min |
| May 7, 7:43 PM EDT | Special Weather Statement | PBZ | Mercer | 47 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.